# SDR A6WA202301298509

- Difficulty date: January 29, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 39,700 hours, 38,532 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: 601R536179691
- Part serial: NSN
- Condition: Dented
- Location: Fs589 To Fs605
- Part time: 39,700 hours, 38,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN AT FS589-605 AND BETWEEN S22R -25R. ADDITIONAL DAMAGE TO FS574-589 AND S22R TO 25R. FASTENERS INSTALLED FOUND CLOSE TO RADIUS OF STRINGER & WEAR DAMAGE TO STRINGER FLANGE DUE TO DOOR. LATCH WEAR.   PERFORMED TEMPORARY REPAIR TO SKIN, FABRICATED DOUBLER & TRIPLER.  FABRICATED DOUBLER FILLER.   INSTALLED DOUBLER, TRIPLER & DOUBLER FILLER. BLENDED DAMAGE TO STRINGER FLANGE. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WERE PERFORMED IAW  REO 601R-53-61-7969 REV --.
